Hi, I was recently on a high dosage of Alprazolam, a higer dosage than my medical advisors were aware of, in fact. Then we all have our little secrets don't we? Those little blue tablets are now Schedule 8, so I had trouble refilling my scripts and the Doctor's I see advised a slow withdrawal. I did well over 3 months and only suffered lightly. That is a suprising thing considering I was exceeding the recommended dosage and frequency. Withdrawal was the usual mood swings, visual hallucinations of bright patches of light, or dark patches in my vision, elation and misery in turns and full body trembling. I also suffered urinary tract problems of burning and resreicted flow. The end result - free and clear. I took 1/2 a tab recently during a time of severe anxiety (thats less than 1/4 of any single dose previously) and was knocked around for 2 days - sleep and sedation...thats all I craved, sleeping up to 8 hours straight on one day. I'm glad its all over. Do I want more Alprazolam...I will be honest - yes! Will I have some...No!